MathSciNet Relay Station
MathSciNet bibliographic data
MR455061 (56 #13301) 60B05 (60F15 60B10)
Kuelbs, J. Kolmogorov's law of the iterated logarithm for Banach space valued random variables. Illinois J. Math. 21 (1977), no. 4, 784–800.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement